Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/118726
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Asynchronous control of continuous-time nonlinear Markov jump systems subject to strict dissipativity
Author: Dong, S.
Wu, Z.
Su, H.
Shi, P.
Karimi, H.
Citation: IEEE Transactions on Automatic Control, 2019; 64(3):1250-1256
Publisher: IEEE
Issue Date: 2019
ISSN: 0018-9286
1558-2523
Statement of
Responsibility: 
Shanling Dong, Zheng-Guang Wu, Hongye Su, Peng Shi, Hamid Reza Karimi
Abstract: This paper addresses the strictly dissipative control problem for continuous-time nonlinear Markov jump systems via Takagi-Sugeno fuzzy rules. The modes of a devised fuzzy controller are assumed to run asynchronously with the modes of original system, which is widespread in practice and described through a hidden Markov model. A sufficient condition is acquired to ensure the stochastic stability and strict dissipativity of the closed-loop systems, based on which the design method of an asynchronous fuzzy controller is provided. Finally, one example is presented to illustrate the effectiveness and new features of the proposed design techniques.
Keywords: Markov processes; hidden Markov models; closed loop systems; stability analysi; nonlinear systems
Rights: © 2018 IEEE. Personal use is permitted, but republication/redistribution requires IEEE permission.
RMID: 0030093710
DOI: 10.1109/TAC.2018.2846594
Grant ID: http://purl.org/au-research/grants/arc/DP170102644
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.